Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 146, NWS Atlanta, GA

June 16, 2022Cobb County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2022, 10:17 PM EDT for Cobb County, Douglas County, Fulton County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2022, 10:17 PM EDT (02:17 UTC)
Expired
Jun 16, 2022, 11:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cobb County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:44 PM EDTTSTM WND DMG1 Sse Lithia Springs, GATREE FELL ON HOUSE.
Jun 16, 10:48 PM EDTTSTM WND DMGAustell, GASMALL TREE SNAPPED AT FESSENDEN AVE AND WASHINGTON ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2446 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

405 
WUUS52 KFFC 170217
SVRFFC
GAC067-097-121-170300-
/O.NEW.KFFC.SV.W.0146.220617T0217Z-220617T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1017 PM EDT Thu Jun 16 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Cobb County in north central Georgia...
  Northeastern Douglas County in north central Georgia...
  South central Fulton County in north central Georgia...

* Until 1100 PM EDT.

* At 1017 PM EDT, a severe thunderstorm was located over Six Flags
  Over Georgia, or 9 miles west of Atlanta, moving southwest at 5
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Douglasville, Austell, Lithia Springs, Sweetwater Creek
  State Park, Six Flags Over Georgia, Cascade Heights, Sandtown and
  Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3384 8458 3372 8446 3363 8462 3377 8475
TIME...MOT...LOC 0217Z 050DEG 5KT 3376 8455 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
023 
WWUS52 KFFC 170241
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1041 PM EDT Thu Jun 16 2022

GAC121-170251-
/O.CAN.KFFC.SV.W.0146.000000T0000Z-220617T0300Z/
Fulton GA-
1041 PM EDT Thu Jun 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3384 8458 3379 8453 3373 8459 3373 8460
      3371 8461 3370 8462 3369 8468 3377 8475
TIME...MOT...LOC 0241Z 101DEG 8KT 3378 8461 

$$

GAC067-097-170300-
/O.CON.KFFC.SV.W.0146.000000T0000Z-220617T0300Z/
Cobb GA-Douglas GA-
1041 PM EDT Thu Jun 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTH CENTRAL COBB AND NORTHEASTERN DOUGLAS COUNTIES...

At 1041 PM EDT, a severe thunderstorm was located over Sweetwater
Creek State Park, or 8 miles east of Douglasville, moving west at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Douglasville, Austell, Lithia Springs, Sweetwater Creek State Park,
Mableton and Six Flags Over Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3384 8458 3379 8453 3373 8459 3373 8460
      3371 8461 3370 8462 3369 8468 3377 8475
TIME...MOT...LOC 0241Z 101DEG 8KT 3378 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:47 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 16, 9:47 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
947 PM EDT Thu Jun 16 2022

.UPDATE...

Convective coverage remains sparse across the forecast area this
evening, with only isolated thunderstorms anticipated over north
Georgia at this time. With strong instability lingering over the
area with warm temperatures and ample moisture, storms that
develop will be capable of becoming strong to severe, with gusty
winds, hail, locally heavy rain, and frequent lightning all being
threats. The Heat Advisory from earlier today has been allowed to
expire at 8 PM, although another Heat Advisory is in effect from
11 AM to 8 PM across the majority of the forecast area on Friday.

King

&&

.PREV DISCUSSION... /Issued 801 PM EDT Thu Jun 16 2022/

UPDATE...

Updated for the 00Z Aviation Discussion.

PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/

SHORT TERM /Tonight through Friday Night/...
Cu field has developed across much of the CWA this afternoon. The
convection, so far, has stayed to the NE of the outlook area. Do
expect some activity to begin building into the NE portion of the
CWA in the next few hours. For now, pops are isold/sct - because we
need a trigger for storms. If/when the activity across western
NC/update SC gets a bit more organized, it could provide just the
push for tstms this afternoon and evening. The best pops right now
are across the eastern portions of the CWA, but remain in the low
chance category. If we do get a more organized cluster of storms,
pops would definitely need some tweaking. Hi-res convective models
are all over the place, with very little activity across the CWA
this afternoon/evening.

If storms do get going, like in the last few days, all of the
parameters are there for strong to severe storms. Mid level lapse
rates are steeper than in previous days and CAPE remains very high.
There is one difference from previous days though...we are a bit
drier.

Tomorrow will be a bit different. The mid level high pressure center
will have shifted to the west, leaving the CWA in north/northwest
flow aloft. There should also be a weak boundary pushing south
across the CWA during peak heating. There are some differences in
the models on the amount of moisture available for convection, but
will at least go mid-hi chance range. The hi-res models look to
begin initiating convection during the early to mid afternoon along
and ahead of the boundary. As in previous days, there will be
copious surface instability and lapse rates will be steep.

A Heat Advisory remains in effect for much of the CWA, outside of
the NE mtns, until 8PM this evening. Have gone ahead and issued a
Heat Advisory for portions of the CWA again tomorrow. The far
northern portion of the Heat Advisory is a bit marginal. If
convection develops early, heat indices may not reach critical
thresholds. Do think areas south of I-20 will have the best
potential for reaching 105-109 heat indices.

NListemaa

LONG TERM /Saturday through Thursday/...
Despite there being little in the way of a pattern change (still
very much dominated by a strong mid-level ridge) for the long term,
a distinctly drier airmass slinks in across the southeast from over
central Canada. Dewpoints take a tumble in response, currently
forecasted to bottom out in the mid-to-upper 50s. As such, our rain
chances drop to near-zero through D7. Unfortunately, despite the
drier air helping out with mitigating the "oppressive-ness" of the
airmass, we will see little-to-no respite from our continued heat
wave. Sunday looks to be the least miserable day in the extended,
with highs currently forecasted to be in the upper-80s to lower-90s
across the CWA. As we kick off the work week, highs start a steady
climb back towards the triple digits. It is a bit too early to truly
sound the alarm bells, but mid-week next week looks to make a run at
meeting Heat Advisory criteria from air temperatures alone. Locales
along and south of I-85 may see maximum temperatures in the low-
100s. In addition, thanks to much drier dewpoints and days with no
wetting rains, will need to monitor the potential for much of the
forecast area to meet Fire Danger criteria (in June!). At the
moment, D0-D1 conditions have begun to creep northward into central
Georgia proper. Coinciding with the previous point, the CPC has
outlooked portions of north and west central Georgia as potential
locations for onset of Flash Drought next week due to excessive heat
and spotty precipitation thanks to convective mode. As we enter
astronomical summer next Tuesday, we'll have a lot of heat related
concerns on our hands.

Morgan

AVIATION...
00Z Update...
Coverage of convection has remained limited across much of north
and central Georgia, with only isolated SHRA expected over the
next couple of hours. VFR conditions are expected during the
overnight and morning, with a cu field between 040-050 developing
by 15-16Z. A frontal boundary will push southward across north and
central Georgia tomorrow. At this time, precipitation ahead of the
front is expected to impact the TAF sites in the mid afternoon
hours through the early evening, with a PROB30 for TSRA at ATL
from 19-23Z and at MCN/CSG from 20-00Z. Winds are starting the
period from S to SW at 4-6 kts, and is expected to shift to NW at
6-10 kts by 15Z on Friday and through the afternoon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  99  75  94 /  20  40  20   5
Atlanta         76  97  76  93 /  20  40  20   5
Blairsville     69  90  68  84 /  20  30  20   0
Cartersville    74  96  73  91 /  20  30  20   5
Columbus        75  97  76  97 /  10  30  20  10
Gainesville     74  96  75  92 /  20  40  20   5
Macon           73 100  75  98 /  10  40  20  10
Rome            74  97  74  92 /  10  30  20   0
Peachtree City  72  97  74  94 /  20  40  20   5
Vidalia         72 100  77  99 /  10  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Friday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...NListemaa/King
LONG TERM....Morgan
AVIATION...King
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
938 PM EDT Thu Jun 16 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
938 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms will be possible across northern Georgia
through midnight. Any thunderstorms that develop will be capable
of producing gusty winds, frequent lightning, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
again on Friday. Additionally, as line of strong to severe thunderstorms
is expected Friday afternoon and evening with damaging wind gusts
and large hail possible.

Temperatures and dewpoints lower slightly beyond Friday as a weak
cold front pushes into the area, before rebounding to Heat
Advisory levels on Wednesday with widespread highs forecast in the
triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 16, 4:45 PM EDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Thu Jun 16 2022

GAZ016-162115-
White GA-
445 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of White County through
515 PM EDT...

At 442 PM EDT, a strong thunderstorm was over Smithgall Woods
Conservation Are, or near Cleveland, moving northeast at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Mossy Creek, Low Gap Shelter, Camp Coleman Lake, Anna
Ruby Falls, Leaf, Smithgall Woods Conservation Are, Sautee and
Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3460 8364 3454 8362 3450 8367 3450 8378
      3452 8379 3450 8379 3450 8384 3453 8383
      3455 8386 3466 8388 3472 8386 3474 8382
      3478 8383 3480 8375 3479 8370 3480 8368
TIME...MOT...LOC 2042Z 221DEG 6KT 3465 8375

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 16, 6:10 PM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Thu Jun 16 2022

GAZ022-033-162245-
North Fulton GA-Forsyth GA-
610 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of southwestern Forsyth
and northeastern Fulton Counties through 645 PM EDT...

At 610 PM EDT, a strong thunderstorm was over Brookwood, or 8 miles
south of Cumming. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Johns Creek, Alpharetta, Sugar Hill and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3414 8409 3411 8410 3407 8412 3406 8411
      3403 8413 3403 8417 3401 8418 3405 8429
      3417 8423
TIME...MOT...LOC 2210Z 222DEG 1KT 3408 8419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 16, 6:12 PM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Thu Jun 16 2022

GAZ034-162245-
Gwinnett GA-
612 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of northeastern
Gwinnett County through 645 PM EDT...

At 612 PM EDT, a strong thunderstorm was near Lawrenceville. This
storm was nearly stationary.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lawrenceville, Sugar Hill, Suwanee, Buford, Dacula and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3405 8385 3401 8387 3391 8402 3397 8413
      3415 8403
TIME...MOT...LOC 2212Z 222DEG 1KT 3400 8402

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 16, 8:17 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Thu Jun 16 2022

GAZ021-032-170045-
Cobb GA-Cherokee GA-
817 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 845 PM EDT...

At 817 PM EDT, a strong thunderstorm was over Kennesaw State
University, or near Marietta, moving north at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Sweat Mountain, Sandy Plains,
Oak Grove and Kennesaw State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3410 8442 3405 8442 3405 8441 3394 8443
      3399 8464 3411 8466
TIME...MOT...LOC 0017Z 186DEG 5KT 3404 8456

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 16, 8:50 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Thu Jun 16 2022

GAZ021-032-170115-
Cobb GA-Cherokee GA-
850 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 915 PM EDT...

At 850 PM EDT, a strong thunderstorm was over Woodstock, or 9 miles
north of Marietta, moving north at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Kennesaw, Woodstock, Holly Springs, Little River Landing,
Lebanon, Sweat Mountain, Kellogg Creek, Sandy Plains, Oak Grove,
Kennesaw State University and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3417 8439 3411 8441 3411 8442 3409 8442
      3396 8446 3397 8459 3418 8466 3418 8465
TIME...MOT...LOC 0050Z 184DEG 9KT 3409 8455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 16, 9:35 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Thu Jun 16 2022

GAZ032-033-045-170200-
North Fulton GA-Cobb GA-DeKalb GA-
935 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 1000 PM EDT...

At 935 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 8 miles northwest of Decatur. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Sandy Springs, Smyrna, Dunwoody, Chamblee, Doraville,
Tucker, North Atlanta, North Druid Hills, North Decatur, Vinings,
Brookhaven, Bolton, La Vista and Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3401 8436 3385 8418 3379 8443 3384 8455
TIME...MOT...LOC 0135Z 232DEG 2KT 3388 8439

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:17 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 16, 8:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCFulton25 min
Jun 16, 9:46 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton44 min
Jun 16, 10:49 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding41 min
Jun 16, 11:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding47 min
Jun 16, 11:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk49 min
Jun 16, 11:44 PM EDTSpecial Weather StatementFFCHall31 min
Jun 17, 12:29 AM EDTSpecial Weather StatementFFCHaralson31 min
Jun 17, 12:49 AM EDTSpecial Weather StatementFFCCarroll26 min
Jun 17, 12:58 AM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 17, 1:27 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall48 min
Jun 17, 1:35 AM EDTSpecial Weather StatementFFCWhite25 min
Jun 17, 2:04 AM EDTSpecial Weather StatementFFCForsyth26 min
Jun 17, 2:11 AM EDTSpecial Weather StatementFFCBanks, Jackson34 min
Jun 17, 2:13 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth18 min
Jun 17, 2:26 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison35 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCDade30 min
Jun 17, 3:00 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
Jun 17, 3:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Jun 17, 3:26 PM EDTSevere Thunderstorm WarningFFCFannin34 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCChattooga, Murray, Walker, Whitfield28 min
Jun 17, 3:32 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more43 min
Jun 17, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Polk26 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Polk30 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb32 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens31 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding49 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall33 min
Jun 17, 5:28 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett32 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningFFCWashington40 min
Jun 17, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton50 min
Jun 17, 6:03 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 17, 6:04 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 17, 6:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 17, 6:11 PM EDTSevere Thunderstorm WarningFFCJefferson34 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington43 min
Jun 17, 6:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 6:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor30 min
Jun 17, 6:31 PM EDTSpecial Weather StatementFFCNewton, Walton29 min
Jun 17, 6:38 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 17, 6:38 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton52 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington27 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jun 17, 6:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens47 min
Jun 17, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam45 min
Jun 17, 7:07 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach23 min
Jun 17, 7:09 PM EDTSpecial Weather StatementFFCHouston36 min
Jun 17, 7:17 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Jun 17, 7:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam52 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Jun 17, 7:35 PM EDTSevere Thunderstorm WarningFFCDooly, Macon40 min
Jun 17, 7:43 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCWilkinson28 min
Jun 17, 7:54 PM EDTSpecial Weather StatementFFCEmanuel36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.